Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 121, NWS Cleveland, OH

June 22, 20084 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 22, 2008, 6:09 PM EDT for 4 counties in Ohio. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 6:09 PM EDT (22:09 UTC)
Expired
Jun 22, 2008, 7:15 PM EDT
In force
66 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 138 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:10 PM EDTHAIL 0.755 S Morral, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:07 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 222209
SVRCLE
OHC033-101-117-139-222315-
/O.NEW.KCLE.SV.W.0121.080622T2209Z-080622T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO...
  MARION COUNTY IN NORTH CENTRAL OHIO...
  NORTHWESTERN MORROW COUNTY IN NORTH CENTRAL OHIO...
  EXTREME WEST CENTRAL RICHLAND COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 715 PM EDT

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES WEST OF MARION...AND MOVING EAST AT 20
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GALION

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHWEST
PENNSYLVANIA.

LAT...LON 4062 8342 4064 8342 4077 8270 4067 8271
      4052 8324
TIME...MOT...LOC 2209Z 281DEG 18KT 4058 8325

$$

KIELTYKA
2 follow-up statements
000 
WWUS51 KCLE 222220
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT SUN JUN 22 2008

OHC033-101-117-139-222315-
/O.CON.KCLE.SV.W.0121.000000T0000Z-080622T2315Z/
CRAWFORD OH-RICHLAND OH-MARION OH-MORROW OH-
620 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN MORROW...MARION...EXTREME WEST CENTRAL RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES IN NORTH CENTRAL OHIO...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 2 MILES NORTH OF MARION...MOVING EAST AT 25 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALEDONIA AND GALION

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHWEST
PENNSYLVANIA.

LAT...LON 4062 8342 4064 8342 4077 8270 4067 8271
      4052 8324
TIME...MOT...LOC 2220Z 262DEG 22KT 4064 8313

$$

ABE
000 
WWUS51 KCLE 222310
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT SUN JUN 22 2008

OHC033-101-117-139-222321-
/O.EXP.KCLE.SV.W.0121.000000T0000Z-080622T2315Z/
CRAWFORD OH-RICHLAND OH-MARION OH-MORROW OH-
711 PM EDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORROW...
MARION...EXTREME WEST CENTRAL RICHLAND AND SOUTHEASTERN CRAWFORD
COUNTIES IN NORTH CENTRAL OHIO EXPIRES AT 715 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4062 8342 4064 8342 4077 8270 4067 8271
      4052 8324
TIME...MOT...LOC 2311Z 262DEG 22KT 4068 8272

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:06 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 22, 4:06 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT SUN JUN 22 2008

.SYNOPSIS...
A TROUGH ACROSS WESTERN OHIO WILL MOVE ACROSS THE AREA THIS
EVENING. ANOTHER TROUGH WILL ROTATE EAST ACROSS THE AREA LATE
TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION LATE
MONDAY AND TUESDAY AND DOMINATE THE REGION THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OCCUR OVER THE
FORECAST AREA THROUGH THIS EVENING. SEVERE THUNDERSTORM WATCHES
ARE IN EFFECT FOR OHIO AND PORTIONS OF LAKE ERIE UNTIL 8 PM AND
FOR NORTHWEST PENNSYLVANIA UNTIL 10 PM THIS EVENING. CONVECTION
WILL REMAIN QUITE ACTIVE THROUGH THE EVENING HOURS WITH SEVERE
THREAT. SECONDARY TROUGH WILL HELP KEEP THE THREAT FOR SHOWERS AND
THUNDERSTORMS THROUGH THE NIGHT TONIGHT AND WILL CONTINUE A CHANCE.

TEMPERATURES NEEDED A FEW TWEAKS OVERNIGHT WITH CLOUDS AND
PRECIPITATION EXPECTED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
TROUGH REMAINS NEARLY STATIONARY ON MONDAY OVER THE FORECAST AREA AND
THIS FEATURE WILL LIKELY BECOME THE FOCUS FOR MORE STRONG TO
SEVERE THUNDERSTORMS AS DAY TIME HEATING OCCURS AND INSTABILITY
INCREASES THROUGH THE DAY ON MONDAY. UPPER LEVEL TROUGH AXIS
SHIFTS SLIGHTLY EAST BUT VORT MAXES ROTATE INTO THE AREA ASSISTING
IN THUNDERSTORM DEVELOPMENT. I ANTICIPATE THREAT WILL BE
WIDESPREAD ONCE AGAIN OVER THE AREA. WILL CONTINUE WITH CHANCE FOR
THUNDERSTORMS ACROSS THE AREA AGAIN MONDAY.

HIGH PRESSURE FINALLY BUILDS EAST INTO THE AREA AND BECOMES
DOMINANT ACROSS THE REGION. DRIER AIR ASSOCIATED WITH THE FEATURE
WILL ALSO ADVECT INTO THE REGION ON TUESDAY AND CONTINUE THROUGH
WEDNESDAY NIGHT.

LEANED TOWARD GUIDANCE TEMPERATURES THROUGH THIS PERIOD.
TEMPERATURES AT 850 MB INDICATE A GRADUAL COLD AIR ADVECTION
PATTERN SETTING UP THROUGH THIS PERIOD. GUIDANCE TEMPERATURES
REPRESENTATIVE OF COLD AIR ADVECTION.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
UNSETTLED WEATHER THURSDAY THROUGH SUNDAY WITH MODEL
DIFFERENCES. COLD FRONT/TROF MOVES THROUGH THURSDAY ACCORDING TO THE
GFS WHILE THE ECMWF AND DIGEX ARE DRY. WILL CONTINUE THE 30S POPS
UNTIL SOME RESOLUTION CAN BE MADE.  WILL CONTINUE A THREAT THURSDAY
NIGHT. FRIDAY NIGHT A STRONG LOW WILL MOVE THOUGH THE GREAT LAKES
REGION ACCORDING TO THE GFS...THE DIGEX AND ECMWF ARE NOT AS STRONG
WITH IT. NONE THE LESS WILL GO WITH 40 POPS FRIDAY AND FRIDAY NIGHT.
SATURDAY THE GFS/DIGEX IS VERY PESSIMISTIC WITH PLENTY OF MOISTURE
AS A TROF MOVES THROUGH..WHILE THE 00Z ECMWF TRIES TO DRY THINGS OUT
DURING THE AFTERNOON. WILL KEEP LOW CHANCE POPS ON SATURDAY AT THIS
TIME SINCE IT IS NOT CLEAR HOW THINGS WILL GO. ON SUNDAY SOME
TROFINESS IS AROUND AND THE ECMWF HAS SOME QPF BUT IT IS TRYING TO
DRY OUT...WHILE THE GFS AND DIGEX ARE DRY. WILL GO WITH THE DRY
MODEL. WENT CLOSE TO GRIDDED MOS AND HPC FORECAST FOR TEMPERATURES.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG A CONVERGENCE LINE AND
ANOTHER TROF WILL MOVE THROUGH THE AREA THIS EVENING. NON VFR
CONDITIONS. ON THE EDGE AFTER MIDNIGHT WITH ANOTHER SHORT WAVE
MOVING THROUGH.

.OUTLOOK...SECONDARY TROUGH WILL SHIFT SOUTH OF THE AREA ON MONDAY
BUT THERE IS STILL A CHANCE FOR A SHOWER/STORM ESPECIALLY
NORTHEAST OHIO/INLAND NW PA BEFORE THE TROUGH SLIDES SOUTHEAST. HIGH
PRESSURE WILL SPREAD IN FOR TUESDAY INTO WEDNESDAY AND VFR
CONDITIONS EXPECTED. RETURN FLOW ON THE BACK SIDE OF THE HIGH WILL
BRING A CHANCE OF SHOWERS AND STORMS AS EARLY AS WEDNESDAY
AFTERNOON BUT MORE LIKELY ON THURSDAY.

&&

.MARINE...
NO THREAT OF SMALL CRAFT ADVISORIES THROUGH MID WEEK. HIGH PRESSURE
WILL TRY TO BUILD IN FOR TUESDAY AND THEN MOVE EAST ON WEDNESDAY.
LOW PRESSURE AREAS AND TROFS WILL BE AFFECTING THE LAKE THROUGH
SATURDAY. IT IS POSSIBLE THE WINDS COULD GET STRONG ENOUGH TO
WARRANT A SMALL CRAFT. MODELS DIFFER ON THE PRESSURE GRADIENTS SO
THIS WILL HAVE TO BE MONITORED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM EDT.
PA...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT.
MARINE...SEVERE THUNDERSTORM WATCH IN EFFECT AREAS NORTH OF OHIO
UNTIL 8 PM. SEVERE THUNDERSTORM WATCH IN EFFECT AREAS NORTH OF
PENNSYLVANIA UNTIL 10 PM.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Jun 22, 3:09 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT SUN JUN 22 2008

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
231915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
309 PM EDT SUN JUN 22 2008

...SEVERE THUNDERSTORM WATCH 593 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-231915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
309 PM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING AHEAD
OF A COLD FRONT SET TO MOVE EAST ACROSS THE AREA THROUGH THE
AFTERNOON.
A FEW OF THESE COULD BECOME SEVERE AS THE AFTERNOON PROGRESSES.
THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ149-169-PAZ001>003-231915-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
309 PM EDT SUN JUN 22 2008

...SEVERE THUNDERSTORM WATCH 596 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING AHEAD
OF A COLD FRONT SET TO MOVE EAST ACROSS THE AREA THROUGH THE
AFTERNOON.
A FEW OF THESE COULD BECOME SEVERE AS THE AFTERNOON PROGRESSES.
THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LOMBARDY

In the hours before

Local storm report, Jun 22, 2:00 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             MEDINA                  41.14N 81.87W
06/22/2008  E0.88 INCH       MEDINA             OH   TRAINED SPOTTER

0148 PM     HAIL             BRUNSWICK               41.25N 81.82W
06/22/2008  E1.00 INCH       MEDINA             OH   NWS EMPLOYEE

0150 PM     HAIL             STRONGSVILLE            41.31N 81.83W
06/22/2008  E1.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 1:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit60 min
Jun 22, 2:03 PM EDTSevere Thunderstorm WarningCLECrawford, Richland57 min
Jun 22, 2:05 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Summit, Trumbull55 min
Jun 22, 2:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Mahoning, Medina, Portage, Summit and 2 more60 min
Jun 22, 2:29 PM EDTSevere Thunderstorm WarningCLEAshtabula61 min
Jun 22, 2:52 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot53 min
Jun 22, 2:56 PM EDTTornado WarningCLESummit49 min
Jun 22, 3:07 PM EDTSevere Thunderstorm WarningCLECuyahoga53 min
Jun 22, 3:13 PM EDTAreal Flood AdvisoryCLEAshland, Richland, Wayne7 hr
Jun 22, 3:14 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Morrow, Richland, Wayne61 min
Jun 22, 3:18 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain57 min
Jun 22, 3:27 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake, Portage, Trumbull63 min
Jun 22, 3:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Wayne58 min
Jun 22, 3:44 PM EDTSevere Thunderstorm WarningCLETrumbull61 min
Jun 22, 3:47 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Hancock, Huron, Sandusky, Seneca and 1 more58 min
Jun 22, 3:55 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake65 min
Jun 22, 3:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake64 min
Jun 22, 4:02 PM EDTSevere Thunderstorm WarningCLELucas, Wood58 min
Jun 22, 4:03 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne34 min
Jun 22, 4:09 PM EDTSpecial Marine WarningCLE2 hr
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox, Stark, Wayne39 min
Jun 22, 4:26 PM EDTSevere Thunderstorm WarningCLEOttawa49 min
Jun 22, 4:33 PM EDTAreal Flood AdvisoryCLEWyandot3 hr
Jun 22, 4:37 PM EDTAreal Flood AdvisoryCLEHuron, Seneca3 hr
Jun 22, 4:39 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca49 min
Jun 22, 4:50 PM EDTSevere Thunderstorm WarningCLEHancock, Wood, Wyandot55 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow60 min
Jun 22, 5:22 PM EDTSevere Thunderstorm WarningCLEErie, Lorain38 min
Jun 22, 5:36 PM EDTSevere Thunderstorm WarningCLEOttawa24 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Seneca, Wyandot64 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningCLEErie27 min
Jun 22, 6:17 PM EDTSpecial Marine WarningCLE88 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.